Advanced SearchSearch Tips
Chain Recurrences on Conservative Dynamics
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 2,  2014, pp.165-171
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.2.165
 Title & Authors
Chain Recurrences on Conservative Dynamics
Choy, Jaeyoo; Chu, Hahng-Yun;
  PDF(new window)
Let M be a manifold with a volume form and be a diffeomorphism of class 𝒞 that preserves . We prove that if M is almost bounded for the diffeomorphism f, then M is chain recurrent. Moreover, we get that Lagrange stable volume-preserving manifolds are also chain recurrent.
volume-preserving;chain recurrence;almost unbounded;Lagrange-stable;attractors;
 Cited by
M. Arnaud, C. Bonatti and S. Crovisier, Dynamiques symplectiques generiques, Er-godic Theory Dynam. Systems, 25(2005), 1401-1436. crossref(new window)

J. Choy and H.-Y. Chu, On the Envelopes of Homotopies, Kyungpook Math. J., 49(3)(2009), 573-582. crossref(new window)

J. Choy, H.-Y. Chu and M. Kim, Volume preserving dynamics without genericity and related topics, Commun. Korean Math. Soc., 27(2012), 369-375. crossref(new window)

C. Conley, Isolated invariant sets and the morse index, C. B. M. S. Regional Lect., 38(1978).

M. Hurley, Chain recurrence and attraction in noncompact spaces, Ergodic Theory Dynam. Systems, 11(1991), 709-729.

M. Hurley, Noncompact chain recurrence and attraction, Proc. Amer. Math. Soc., 115(1992), 1139-1148. crossref(new window)